How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog
Satisfied Customers: 28523
Experience:  University of California at Davis graduate veterinarian with 45 years of experience.
55012488
Type Your Dog Question Here...
Dr. Michael Salkin is online now

I have just given my dog an extra dose of veterol by mistake

Customer Question

I have just given my dog an extra dose of veterol by mistake 8 hours after her last dose will she be ok or do I need to contact my vet
Submitted: 1 year ago.
Category: Dog
Expert:  Dr. Michael Salkin replied 1 year ago.
Aloha! You're speaking to Dr. Michael Salkin
Would you please clarify if Veterol or Vetoryl (trilostane) was administered?
Customer: replied 1 year ago.
Vetoryl
Expert:  Dr. Michael Salkin replied 1 year ago.
Thank you! A one time overdose of trilostane is unlikely to threaten life and no clinical signs would be expected. Because this drug's effects are relatively short lived, you need only skip the next regularly scheduled dose and then return to Rosie's regular schedule.
Please respond with further questions or concerns if you wish.
Dr. Michael Salkin and 4 other Dog Specialists are ready to help you
Expert:  Dr. Michael Salkin replied 1 year ago.
Thank you for your kind accept. I appreciate it.
I can't set a follow up in this venue and so would appreciate your returning to our conversation with an update at your convenience.

Related Dog Questions